Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Induced representations of Lie algebras. II


Author: Nolan R. Wallach
Journal: Proc. Amer. Math. Soc. 21 (1969), 161-166
MSC: Primary 17.30; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0237590-0
MathSciNet review: 0237590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Cartier, Dualité de Tannaka des groupes et des algèbres de Lie, C. R. Acad. Sci. Paris 242 (1956), 322-325. MR 0075536 (17:762f)
  • [2] G. Hochschild, Algebraic Lie algebras and representative functions, Illinois J. Math. 3 (1959), 499-523. MR 0125910 (23:A3207)
  • [3] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [4] Séminaire Sophus Lie, Mimeographed notes, Ann. Sci. École Norm. Sup., Paris, 1954-1955.
  • [5] N. Wallach, Induced representations of Lie algebras and a theorem of Borel-Weil, Trans. Amer. Math. Soc. 136 (1969), 181-187. MR 0233937 (38:2258)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 22.00

Retrieve articles in all journals with MSC: 17.30, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237590-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society